MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number SN-750
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter: during stitching, the suture broke.There was not more than one defective device involved.The event led to or extended patient hospitalization because another procedure had to be performed.There will be an additional operation performed to correct the issue.There was no tissue loss or damage.Surgical time was not extended.Patient status is alive, no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6475181
Report Number9612501-2017-05320
Device Sequence Number16234232
Product Code GAR
UDI-Device Identifier10884521080126
UDI-Public10884521080126
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberSN-750
Device Catalogue NumberSN-750
Device Lot NumberD4F0719X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by Manufacturer03/14/2017
Initial Report FDA Received Date04/10/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Weight46